# SDR SWIA202265123

- Difficulty date: February 27, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N244SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000598
- Aircraft time: 13,741 hours, 9,905 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AVIONICS DOOR FRAME IS GOUGED AT 3EA STOPS.   (C-CHECK RO 03-19-2022)    / REMOVED AND REPLACED RWD AVIONICS DOOR FRAME REF SRM 51-40-08. RESTORED SURFACE PROTECION REF SRM 51-23-04. 51-23-05, 51-23-06.
